# SDR ASAA2019101410992

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 13,488 hours, 4,443 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SMR T3 FAULT T3 SENSOR J13, ECU GROUNDED - YES. REF TSM TASK 77-20-00-810-829-A. PERFORMED FADEC NON-MOTOR TEST ENG 2 CHA & CHB. NO FAULTS DETECTED.
